Open Access
Translator Disclaimer
October, 1977 Interpolation of Martingales
David Heath
Ann. Probab. 5(5): 804-806 (October, 1977). DOI: 10.1214/aop/1176995723

Abstract

We show that every discrete-time martingale can be interpolated to give a continuous, continuous-time martingale, and provide a necessary and sufficient condition for the existence of an interpolated martingale with no flat spots.

Citation

Download Citation

David Heath. "Interpolation of Martingales." Ann. Probab. 5 (5) 804 - 806, October, 1977. https://doi.org/10.1214/aop/1176995723

Information

Published: October, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0375.60063
MathSciNet: MR448540
Digital Object Identifier: 10.1214/aop/1176995723

Subjects:
Primary: 60G45

Keywords: interpolation , martingale

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.5 • No. 5 • October, 1977
Back to Top